# SDR AALA202107304646

- Difficulty date: July 27, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 29,050 hours, 12,047 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LOOSE FLOORBOARD IN CENTER AISLE BETWEEN ROWS 2 AND 3. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
